# SDR DALA2016021801161

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INBD SEAT TRACK CORRODED AT BS 280, RBL 22. REMOVED CORROSION FROM SEAT TRACK AT BS 280, RBL 22" IAW SRM 53-20-52, PG 103, FIG 101 AND 51-10-04 USING A 10X MAG LENS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52, ALLOWABLE DAMAGE, FIG 101. REPAIRED IAW SRM 53-20-52, REPAIR 1, FIG 201.
